MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC daVinci Xi; VISION SIDE SYSTEM
Model Number 381121-19
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that universal surgical manipulator (usm) 2 faulted with error 32056 while the site's clinical sales representative (csr) was troubleshooting video issues.The intuitive surgical inc technical support engineer (tse) reviewed the system logs and confirmed the reported error.The tse had the csr perform a hard reboot, with no change.The caller stated that the site has several cases scheduled for the following day that they would need all 4 usms for.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the universal surgical manipulator (usm) 2.The system was verified and ready for use.Intuitive surgical, inc.(isi) has received the unit; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.

Brand Name
daVinci Xi
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50942414
Report Number2955842-2026-40375
Device Sequence Number18826341
Product Code NAY
UDI-Device Identifier00886874110898
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number381121-19
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown